# SDR RAIA201702080001

- Difficulty date: February 8, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 38,269 hours, 33,553 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO AND MANUAL PRESSURIZATION MODES INOPERATIVE. PRESSURIZATION GOES UP AND DOWN ON ITS OWN WITH ALTITUDE.  R & R AUTO OUTFLOW VALVE OPS CHECKED GOOD,   R & R GROUND CONNECTION VALVE PERFORMED PRESSURIZATION CHECK.  OPS CHECKED GOOD.  NO DEFECTS NOTED
